Tauberian theorems for Cesàro summability of sequences of fuzzy numbers

Makaleler > Tam Makale · 2014

Yazarlar: İbrahim ÇANAK

Journal of Intelligent & Fuzzy Systems, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2014, cilt 27, ss 937-942

DOI: 10.3233/ifs-131053

Özet

In this paper we use the concept of the Cesàro convergence of a sequence of fuzzy numbers defined by Subrahmanyam [Cesàro summability of fuzzy real numbers, Anal, 7 (1999), 159–168] to prove some Tauberian theorems for sequences of fuzzy numbers and obtain fuzzy analogues of some classical Tauberian theorems for Cesàro summability of sequences of fuzzy numbers as a corollary.

Detay görüntüle